Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 616137, 7 pages
Research Article

Secure Communication Based on a Hyperchaotic System with Disturbances

School of Electrical and Information Engineering, Xihua University, Chengdu 610096, China

Received 27 June 2014; Accepted 1 September 2014

Academic Editor: Jun Cheng

Copyright © 2015 Bo Wang and Xiucheng Dong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bo Wang and Xiucheng Dong, “Secure Communication Based on a Hyperchaotic System with Disturbances,” Mathematical Problems in Engineering, vol. 2015, Article ID 616137, 7 pages, 2015. doi:10.1155/2015/616137